# SDR DALA2025090206508

- Difficulty date: August 26, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50055
- Aircraft time: 13,547 hours, 6,157 cycles
- Engine: Pwa PW1519G
- Engine time: 9,899 hours, 4,544 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE AUTO SHUTDOWN ON DESCENT WITH EGT EXCEEDANCE.  RT ENGINE REPLACED. (LP# 7823306)
